# SDR CALA2017111004015

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 51,205 hours, 21,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Damaged
- Location: Escape Slide
- Component: Slide
- Component part number: D31865310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE CONTAINER DISBONDED AND SEAL RETAINER HAS SHEARED RIVETS.  INSTALLED A NEW OVERWING SLIDE.
